Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by SLS on August 18, 2017, at 0:11:11

In reply to Re: Can meds cause a sense of dread/doom/fear? SLS, posted by porkpiehat on August 16, 2017, at 21:42:25

Among other things, you are likely to be BPII.

Nardil feels very much different than Parnate. In my experience, it is more of a mood brightener and can be pro-social. However, mania or hypomania may be a greater risk with Nardil, especially early in treatment. You might need to establish some type of anti-manic coverage, hopefully one that doesn't aggravate depression. Depakote can be a great anti-manic drug, but sometimes leaves one mildly to moderately depressed. Abilify can be a good choice to prevent mania, too. It can also produce some remarkable antidepressant effects when combined with an antidepressant. I know someone who actually did well combining Abilify with Lamictal. I take both drugs in addition to Parnate.

Let me know what your thought are on these things.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094475.html